# SDR 00FDEA00215

- Difficulty date: April 11, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 5,763 hours, 2,920 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Reads Low
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 1 AIRSPEED IND IS THIRTY KNOTS LESS THAN NUMBER 2 ON T/O ROLL.  FOUND BLOCKAGE IN CAPT PITOT PROBE.  CLEARED BLOCKAGE MATERIAL.  TESTED CAPT PITOT SYS PER AMM 34-10-00.  ALL IND NORMAL.
